IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

On the geometry of the moduli space of spin curves


Author: Katharina Ludwig
Journal: J. Algebraic Geom. 19 (2010), 133-171
DOI: https://doi.org/10.1090/S1056-3911-09-00505-0
Published electronically: April 23, 2009
MathSciNet review: 2551759
Full-text PDF

Abstract | References | Additional Information

Abstract: We determine the smooth locus and the locus of canonical singularities in the Cornalba compactification $ \overline{S}_g$ of the moduli space $ S_g$ of spin curves, i.e., smooth curves of genus $ g$ with a theta characteristic. Moreover, the following lifting result for pluricanonical forms is proved: Every pluricanonical form on the smooth locus of $ \overline{S}_g$ extends holomorphically to a desingularisation of $ \overline{S}_g$.


References [Enhancements On Off] (What's this?)


Additional Information

Katharina Ludwig
Affiliation: Institut für Algebraische Geometrie, Leibniz Universität Hannover, Welfengarten 1, D-30167 Hannover, Germany
Email: ludwig@math.uni-hannover.de

DOI: https://doi.org/10.1090/S1056-3911-09-00505-0
Received by editor(s): August 2, 2007
Received by editor(s) in revised form: October 18, 2007
Published electronically: April 23, 2009

American Mathematical Society